# SDR DHLA200900027

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 91,682 hours, 28,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMBER DISARM LIGHT DID NOT ILLUMINATE WHEN DISARM WAS SELECTED.  RESECURED EMERGENCY BATTERY IN RACK AND ITS CONNECTOR.  OPS OK PER DC8MMS 33-50-00.  NO OTHER DEFECTS NOTED.
